Jump to content

Search the Community

Showing results for tags 'atenolol'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 3 results

  1. 2011: I was prescribed the following: Cymbalta 60 mg (arthritis). Zoloft 100 mg (anxiety). Buprenorphine 8 mg (off label for treatment resistant depression). Over a couple of years the doctor increased it to 24 mg. September 2018: Decided I wanted to try and reduce the meds. I began a rapid taper of the Bupe and was down to 12 mg by the end of November 2018. Mid December 2018: Started having severe panic attacks daily. Each morning they started at wake and lasted between 2-6 hrs. Assuming it was because of my recent Bupe reduction I increased my dose for a while. It didn’t help so I went back down again. October 2020: I've been suffering horrid, daily panic attacks for 22 months. They start each morning before I even open my eyes (severe nausea and strong sense of doom). They quickly worsen from there and last for hours before slowly lessening. Then I go through a 1-2 hour period extremely fatigued and lethargy. My doctors have been unable to diagnose me but they have treated my symptoms with various medications (listed below). They don't help much during an episode, however it does help with later anxiety and to sleep at night. There is little fight left in me I'm so tired and losing hope. I have fallen down from exhaustion and muscle deterioration many times (once I broke off two front teeth) and am too scared to leave the house (only go to the doctor each month). I stopped eating more than fruit due to severe nausea and have lost 60 lbs. In the last six months I've gotten worse with severe leg weakness and just lately started having pain up and down my left arm (spoke with doctor). Other than that I endure horrible racing thoughts, a racing heart, heart palpitations, headaches; severe nausea, a sense of doom/worry, and a numbness and tingling of extremities. I believe that I may have finally figured out what is wrong: Serotonin/Norepinephrine overload because of the Cymbalta and Zoloft mix (perhaps brought on by stress because of menopause or my quick Bupe reduction in late 2018....I recent read that opiates block re-uptake transport or something). My doctor eliminated the cause of my illness as anti-Depressant related since I had been on them for such a long time without incident. There were many other tests to no avail. So I've researched and am attempting to reduce the Cymbalta from 60 to 30 mg on my own. I started three days ago. As of now my withdrawal symptoms are tolerable (it's difficult to discern between panic and withdrawal, so I evaluate my symptoms after the daily attack). I have headaches, nausea, cognitive difficulty, muscle weakness, and depression. It is key for me that I have had some relief from my panic syndrome though. My racing heart and palpitations were practically non existent. Unfortunately yesterday I took additional Zoloft to take the edge off and it turned out to be a big mistake. Although I still didn't panic this morning, along with some other general symptoms I became extremely fatigued and lethargic (which normally doesn't happen until after the CNS attack). Side note: I am unsure where I am headed with this Cymbalta reduction. My first goal is to stop my panic attacks and stabilize myself. However if my episodes worsen or if withdrawal becomes intolerable I will reinstate the 60 mg. Something tells me that IF I am suffering panic attacks because of neurotransmitter overloads that my withdrawal symptoms might not be as serious. Is that possible? When do the symptoms of Cymbalta reduction generally peak and how long does it last? Reminder: the 11th, 12th, and 13th I took the reduced dose. Lastly, it may be that some of the recent differing symptoms are due to a recent reduction of my Estrogen patch (I have no choice. The doctor is cutting me off). I could probably go back up but could only do so for about two weeks before I'd have to start a reduction again. Any advice or encouragement will be graciously accepted. Current Prescriptions Cymbalta: 30 mg (on October 10, 2020 I reduced it from 60 mg) Zoloft: 100 mg Buprenorphine: 8 mg Atenolol 25 mg (2 times daily). Xanax: .25 mg (take half doses of .125 mg; regularly only take about two per day). Valium: 5 mg (occasional and rare; only in half doses). HRT (out of necessity I am reducing my Estrogen patch slowly). I also take have a combo patch. OTC Mag Glycinate Mag Citrate Vit D3 Chia Seed Oil
  2. anyone had any success with these for Palpitations & anxiety.I have just gotta get some relief
  3. Greetings! I am very fortunate I found this site. I will not go into to much detail but here are some facts about my current situation. I have had anxiety/panic my entire life, from the earliest I can remember I used to have horrible separation anxiety, agoraphobia, and just plain being scared of silly things, like when I was younger I was terrified of thunderstorms and elevators I had to do exposure therapy while I was little and that was pretty difficult but it defiantly was not enough. My mother didn't put me on pharmaceuticals until I was 12 or so because the SSRIs were fairly new and she wanted to wait as long as she possibly could do try one of these medications. Flash forward to 2005, my father dies on the treadmill right in front of me, I am still in high school, and my anxiety up to that point was manageable, put when that happend my anxiety went through the roof. I couldn't finish high school in public but I was fortunate enough to have some retired teachers come to my house so I could graduate with my class. Of course during this time I was seeing a psychiatrist. Now he is an intelligent man and I have a number of medications to be thankful for, especially getting me out of that trauma. I was on a Tricyclic Anafranil 150 mg, from 2006 to 2013 for anxiety. During November 2013, I tried getting off the medication because it wasn't working and it was effecting my speech (probably from the anticholinergic effects). I tried to get off of it several times before but was given bad withdrawing advice (cut dose in half and 2 weeks you will be good), well that never happened of course. The old, see you need your medication, none of these brain zaps you speak of cannot occur with these drugs. So I followed the doctors advice and continued taking the Anafranil for a few more years. In November 2013 I tried to get off Anafranil for good. I wanted to do half the dose but just stay on that dose for like a month and then go down another quarter or something and try it that way. I had no idea how wrong both the doctor and I were. As soon as I lowered the dose I became a basket case. I started crying for no reason, I lost a bunch of weight (about 25 pounds in a month), vertigo, heart palpitations which scared the crap out of me because my father died from a birth defect we were not aware of at 49. I went back to the psychiatrist who I had seen for 6 years and was slapped with a bi-polar diagnosis. After doing a lot of research and looking into these drugs I didn't realize that the withdrawal could be so severe, or that most doctors had no idea that these drugs were capable of producing such a profound effect upon discontinuation. I reinstated the drug after 6 months of shear terror and my heart rate returned to normal, my crying stopped and it was like none of it ever happened. Now my main concern is with my heart because part of my anxiety would be dying in a similar fashion my father did. I have a great cardiologist who I have been seeing for years. He was fortunate enough to understand what was happening to me. I had every test imaginable and everything came back normal. Even when my heart was skipping a lot during the withdrawal, the holter monitor didn't pick up anything. He said its not so much your heart, its the receptors on your vagus nerve which is the main problem which makes since because they up regulate and down regulate depending if you are starting or stopping a drug. He said these drugs can effect the QT prolongation of the heart sometimes, but every EKG and Echo looked good so thank god for that. I stared back on the 150 in mid 2014 and currently I am on 60 mgs as of now. Now I think I misread because I tapered 10 mg every month instead of 10 percent of the dose, which is what a lot of people recommend. So what I am going to do as of now is try to stabilize on 50 mgs for a few months, since I am almost done with the 60 mg, and then taper down 5 mg every month which is roughly about 10 percent of the dose, I have calculated. I just hope this process goes a lot smoother than it did before because when I first tried my psychiatrists way it was absolutely horrible.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy